| Model Number |
CCA0T0 |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
05/20/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).H.10 reflects all related report numbers associated with this product event that have been submitted at this time.
Event or Problem Description
A non-healthcare professional reported that during intraocular lens (iol) implant procedure, it was noticed that one of the preloaded was missing the implant, one haptic was messed up.Additional information received and stated that the haptic came out straight or twisted.It was also stated that there was no patient contact to the device.There are 3 files associated with this complaint.This file belongs to 2 of 3.